# SDR CALA2025072907038

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13221
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL VAPOR BARRIER UPPER ANGLE CRACKED AT LBL 5.  ACCOMPLISHED REPAIR OF LT VAPOR BARRIER UPPER ANGLE BS 663 LBL 3 TO LBL 20 IAW SRM 57-10-10-2R-5. APPLIED FILLET SEAL AS REQUIRED AT REPAIR AREA IAW AMM 51-31-00-390-802 AND APPLIED CIC AS REQUIRED IAW AMM 51-31-91-620-802.
